# SDR DALA2021030401238

- Difficulty date: March 2, 2021
- Submitted: March 4, 2021
- Operation: Air carrier
- Aircraft: N684DA
- Make and model: Boeing 757232
- Aircraft serial: 27104
- Aircraft time: 90,399 hours, 37,303 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Drag Fitting
- Condition: Corroded
- Location: Rt Eng
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION MAINTENANCE FOUND CORROSION LEVEL 2 ON RH ENG DRAG FITTING HOLE # 10 HAS INDICATION OF CRACK AT 10 OCLOCK POSITION FACING AFT IN THE SKIN. REPAIRED PER ERA 489971-14 (LP 1744244)
